Departamento de Fisica, Universidad de las Islas Baleares, E-07071 Palma de Mallorca, Spain.
Maximum entropy approach to Schrödinger's radial equation
Article first published online: 14 MAR 2006
Copyright © 1995 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
Annalen der Physik
Volume 507, Issue 4, pages 329–344, 1995
How to Cite
Garcias, F., Casas, M. and Plastino, A. (1995), Maximum entropy approach to Schrödinger's radial equation. Ann. Phys., 507: 329–344. doi: 10.1002/andp.19955070406
- Issue published online: 14 MAR 2006
- Article first published online: 14 MAR 2006
- Manuscript Accepted: 25 JAN 1995
- Manuscript Revised: 17 JAN 1995
- Manuscript Received: 11 NOV 1994
- DGICYT (Spain). Grant Number: PB92-0021-C02-02
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!